# SDR CHQ00096

- Difficulty date: January 19, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N148
- Make and model: Saab SF340A
- Aircraft serial: 148
- Aircraft time: 26,609 hours, 29,810 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C, F

## Discrepancy

RT ENGINE FAILED DURING T/O, AT 100 KNTS TEMP WENT TO 1000 DEG, SMOKE WENT EVERYWHERE.  PULLED FIRE HANDLE AND BLEW 1 BOTTLE.  REMOVED AND REPLACED RT ENGINE, FIRE BOTTLE, AND SQUIB.  ALL OPS AND LEAK CHECKS GOOD.
